# SDR CALA2025120911949

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 72,006 hours, 31,726 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221316
- Condition: Missing
- Location: Zone 600
- Part time: 4,077 hours, 2,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING. APROX 1.2 LBS. APROX 22 SQ INCH.   INSTALLED NEW UNDERWING FUEL CAP ASSY IAW AMM 28-25-41-400-007-A, AND AMM 28-25-41-400-006-A.  NEW FUEL CAP ASSY IS FLUSH WITH SKIN AND NO LEAKS NOTED FROM THE COUPLING. PLACARD REMOVED.
